View : 16 Download: 0

Spectral properties of some operator matrices

Title
Spectral properties of some operator matrices
Authors
Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2003
Journal Title
Archiv der Mathematik
ISSN
0003-889XJCR Link
Citation
vol. 80, no. 1, pp. 37 - 46
Indexed
SCIE; SCOPUS WOS scopus
Abstract
We study the classes of Jordan and n-normal operators, especially from the standpoint of spectral properties. We show that these classes have many of the good spectral properties of normal operators by showing this for a class of operators that contains both of the above-mentioned classes. We then obtain various consequences of our spectral results.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE